# SDR A6WA202002247197

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 601R14026
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE, INBOARD END LEADING EDGE PANEL 584DT SUPPORT IS CRACKED.  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED SUPPORT IAW CRJ200 SRM 51-42-13
